# SDR DALA2023080806436

- Difficulty date: August 4, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FWD/AFT LATCH FITTINGS AT AFT CARGO DOOR. SUMARY OF NRC 00135: THE LATCH FITTINGS AT AFT/FWD AT AFT CARGO DOOR WERE REPLACED PER BOEING CMM 52-30-2. (LP #2901739)
